MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. SYMMETRY SAW, GIGLI WIRE, 20 IN, 508 MM; GIGLI SAW WIRE

SYMMETRY SURGICAL INC. SYMMETRY SAW, GIGLI WIRE, 20 IN, 508 MM; GIGLI SAW WIRE
Model Number 75-1004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for evaluation.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "we are receiving complaints from various hospitals with regard to giglisaw wire getting broken easily while cutting the bone during procedures.".
 
Additional Manufacturer Narrative
The devices were returned for evaluation, and the complaint was confirmed.Per the product label, the devices are indicated for single use.As part of the complaint intake it was stated that the devices have been in use since 2020, indicating the end users are re-using the devices which is considered off-label use.The product was not designed for multiple uses and multiple sterilization cycles which have the potential to impact the strength of the loops that attach to the handles.The root cause is user customer misuse.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
SYMMETRY SAW, GIGLI WIRE, 20 IN, 508 MM
Common Device Name
GIGLI SAW WIRE
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key23645376
Report Number3007208013-2025-00060
Device Sequence Number21289387
Product Code GFA
UDI-Device Identifier00887482030103
UDI-Public00887482030103
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75-1004
Device Lot NumberR003S399/98
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown